Hemorrhoids Community
387 Members
Avatar universal
My doctor gave me too many laxatives and now i feel sick
A few days ago i went to the doctor for stomach pain and constipation thats been happening for months. I went in and they checked for hemorrhoids and she said no. The took and x ray and found out i was full of poop. So first they gave magnesium citrate then suppositories and then a reagular oral pill. After that i felt awful. I couldnt eat anything or drink anything. Yesterday i had a normal poop that wasnt diarrhea but the constipation feeling came back and i feel sick still so i dont what to do.
0 Responses
Have an Answer?
Hemorrhoids Community
388 Members
424 Questions
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.